# SDR COZA20160718081

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,288 hours, 38,982 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 62337
- Part serial: MX481744
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HYDRAULIC PUMP FOUND LEAKING HYDRAULIC FLUID FROM SHAFT SEAL DRAIN.  REPLACED PUMP AND OPERATIONAL CHECKED NORMAL.
